T Nation

Chest Pain Injecting IM, Will SubQ Help?

I’ve posted before about getting chest pain and shortness of breath/anxiety every time I inject I went from 150mg to just doing 50mg twice a week and still it isn’t getting any better I’m almost ready to quite I don’t know what else to do . I’ve read posts in here about people who had chest pain injecting IM and after injecting subq the chest pain is gone? Has anyone experienced this before ? And has it worked ? Or know of other was to deal with these side effects

It will be difficult to help out with pre-TRT labs, lower SHBG men do better on smaller more frequent dosing. Some men just do better on very small frequent doses and have anxiety on larger less frequent dosing. You’re looking like one of those guys who just don’t do well at all on moderate less frequent dosing.

Everytime you change dosages your levels will fluctuate for 6 weeks before becoming stable, after 6 weeks levels become stable and you generally feel calmer. I get weak chest pain sometimes when starting a new protocol and it’s mostly related to estrogen, it’s why I inject 24mg every 2 days.

If you keep creating threads without providing labs, advice is going to get repetitive and we are going to start sounding like a broken record.

For all we know you are on the wrong type of protocol.

how long have you been on trt?

About a month now

You said you changed your protocol. Is that within this last month?

Thank you for your input and do you inject IM every 2 days ??? I feel like I wouldn’t be able to do it, I almost pass out just doing it twice a week. And I will get updated labs once my insurance kicks in at the end of this month. It’s been so expensive doing all this without insurance which is why I haven’t been able to get labs other than the ones pre trt

Yea, I’ve only been on it about a month, I did 150mg and ended up going to the hospital for chest pain, shortness of breath then went down to 50mg 2x a week ever since but every time I inject I have chest pain all the way until almost my next injection

Going to be hard to say man. You haven’t stabilized yet. Could be anxiety due to fluctuating E2 levels.

Systemlord, my question in regards to this post is , when you refer to “every time you change dosages” …what if I’m doing 125mgs subq Test E a week split Monday 45mgs ,Thursday 40mgs , Saturday 40mgs but one week I do my 45 mgs on a Saturday instead of Monday or I went 42 45 40 will this kind of change make everything re-fluctuate for 6 weeks ??

Yes it usually does.

I inject IM 24mg every 2 days using 29G insulin syringes in the shoulders and quads, I feel nothing.

Don’t let fear hold you back from choosing a better protocol and feeling the positive effects of TRT.

Everytime you change dosages you send your levels into chaos and your mind and body is sent into a another set of fluctuations, if you don’t inject the same amount of T, your levels will never become stable and you will forever be on a hormonal roller coaster.

You just don’t play with chest pain.

Go to a cardiologist to rule out heart problems.
Androgen receptors are all over the body. If your heart was deprived of t …

You can only try

This ^^^

I will only add that if you have a BP cuff at home, monitor that. If you have an abnormal BP associated with chest pain, and/or you experience dizziness or sudden weakness, then go to the ER.

Sounds like anxiety but discuss with your doctor.

Perhaps get doctor to administer a couple of shots to see if that alleviates any issues.

1 Like